# SDR AU960293

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Spring
- Part number: 539800
- Condition: Misaligned
- Location: R Engine Rear Se
- Component: Cont, IO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER ADAPTER SPRING TWISTED IN HOUSING
